CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Isenberg-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1986 | 1984 | 1982
Number of items: 3.

1986

Eardley, D. and Isenberg, J. and Marsden, J. et al. (1986) Homothetic and Conformal Symmetries of Solutions to Einstein's Equations. Communications in Mathematical Physics, 106 (1). pp. 137-158. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100802-093122559

1984

Isenberg, James and Marsden, Jerrold E. (1984) The York map is a canonical transformation. Journal of Geometry and Physics, 1 (1). pp. 85-105. ISSN 0393-0440. https://resolver.caltech.edu/CaltechAUTHORS:20100819-105633160

1982

Isenberg, James and Marsden, Jerrold E. (1982) A slice theorem for the space of solutions of Einstein's equations. Physics Reports, 89 (2). pp. 179-222. ISSN 0370-1573. https://resolver.caltech.edu/CaltechAUTHORS:20100819-103014609

This list was generated on Tue Aug 11 12:16:05 2020 PDT.